# SDR ASAA2019040848927

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 2,483 hours, 733 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Condition: Failed
- Location: Fuel Return
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 FUEL RETURN VALVE. VALVE NOT CLOSED.  GROUNDED - YES. PERFORMED ACTUATORS TEST PER AMM 73-29-00-740-802-A. TEST OK. NO FAULTS NOTED AT THE TIME OF THE TEST.
